The Wound Does Not Heal And Red Skin After Taking Medicine?
Hello, I’m ayu., I was about 1 month ago had an accident and there was a scratch on my right foot, after 2 weeks my wound was infected with spots of water initially gradually turned into pus, I finally got a specialist, where my wound was cleaned , the doctor said if the wrong treatment can rot, I was referred by the doctor for a blood test for fear of diabtes, I was given a compress and swallow for 7 days, after the 2nd day of taking the medicine, my right hand and shin area had a red rash like contact hit and itchy, I checked the blood turns out my sugar is normal only on platelets and the hemoglobin is very low. the medicine given by the doctor did dry my leg. Does this TB and HB affect the length of time my wound healed and a red rash? now the scars and red rashes turn black
Hello Ayu, thank you for the question to HealthReplies.com
Previously it would be better if you explained more fully about what drugs were given to you, as well as the results of your laboratory examination.
Low platelet condition (also known as thrombocytopenia) accompanied by low hemoglobin (also called anemia) can be caused by many possibilities. The following are some of them:
bleeding that occurs continuously (sometimes bleeding may be unnoticed, for example bleeding from the gastrointestinal tract)
whole body infection (sepsis) accompanied by DIC (disseminated intravascular coagulation), which is a condition in which proteins that help blood clots become overactive causing blood clots everywhere
TTP (thrombotic thrombocytopenic purpura), which is a disease in which blood clots easily in blood vessels because the protein that prevents blood clots is reduced in number
HUS (hemolytic uremic syndrome)
ITP (immune thrombocytopenic purpura)
Other autoimmune diseases (such as Felty's syndrome)
Nutritional deficiency such as folic acid, vitamin B12, copper)
disorders of the bone marrow such as myelodisplastic syndrome, leukemia, cancerous metastases to the bone marrow
If there is a severe infection in your wound, then the condition of anemia and thrombocytopenia that you experience can occur because of the severe infection. Some of the conditions that cause thrombocytopenia anemia above can also occur due to side effects from the drugs you are taking. To be able to ascertain the cause of anemia and thrombocytopenia that you experience, you should check yourself with a specialist in internal medicine (if there are doctors looking for a doctor in a consultant hematologist and oncologist).
Red rash that you experience can indeed occur due to the condition of thrombocytopenia. Very low platelets can cause spontaneous bleeding anywhere, including under the skin, and can also cause bleeding in other places such as the digestive tract, urinary tract, or in the brain. Therefore, it must be seen how low your platelets are now, because if it is very low, you MUST go to the hospital immediately and should not delay because it can be very dangerous if there is spontaneous bleeding as mentioned above.
So much information from me, hopefully enough answer